# SDR SWIA201127243

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 27,293 hours, 37,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT NEAR FORWARD DOOR IS OUT.  (FLT 5544)  REPLACED THE LIGHT RECEPTICAL ASSEMBLY.
